# SDR 99T64R469EWA

- Difficulty date: December 15, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPARTMENT, FLOORBEAM EXFOLIATED STATION 1540 XCW 69 LEFT.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR ANGLE IAW DC-8 SRM 53-2-0.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21 AND 53-2-0. (M)
